New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
weight gain and zoloft
2 Replies
sabbu - April 7

is anyone on zoloft? i want to try a new medication as i have gained 40lbs using zoloft. is weight gain a problem with this new drug lyrica?

 

dana - April 2

i take zoloft and lyrica, so i can't really say. i have heard that weight gain can be a problem with amitriptyline, Elavil. i have gained about 12 lbs in the few months i've been on elavil, but i had been on zoloft for about 3 month prior to that. i don't know, could be any or all of it.

 

Jean - April 7

Weight gain can be a problem with any antidepressant, you just have to watch it and inform your doctor when you are going over a certain weight you don't want.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question